# SDR PCSA05110601

- Difficulty date: May 11, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D*
- Engine time: 45,931 hours, 45,905 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400
- Part time: 45,931 hours, 45,905 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, J, A

## Discrepancy

FLIGHT 843 DEPARTED MIA AND DURING THE CLIMB THE CREW REPORTED NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON DURING FLIGHT FOLLOWED BY F/E'S OIL PRESSURE GAUGE DROPPED TO 5 TO 10 PSI, SHUT DOWN NR 1 ENGINE PER AMJ CHECKLIST.  DUMPED FUEL AND RETURNED TO MIA.  THE NR 1 ENGINE WIND MILLED FOR 15 MINS AFTER SHUT DOWN, MAINTENANCE TROUBLESHOT THE NR 1 ENGINE LOW OIL PRESSURE, THE NR 1 ENGINE OIL PUMP IS SUSPECTED TO HAVE FAILED. REPLACED THE NR 1 ENGINE GEARBOX ASSY. INCLUDED IN THE GEARBOX ASSY IS THE ENGINE OIL PUMP, REMOVED AND REPLACED GEARBOX, SEE WORK ORDER OA5321 BY REPAIR STATION ENVR123K. LEAK CHECK AND OPERATIONAL CHECK TEST "B" IAW MM CH 71-00-00, ALL PERAMETERS NORMAL PER MM CH 71-00-00 NO LEAKS NOTED. THE
